Teoriya Veroyatnostei i ee Primeneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 2, Pages 267–281 (Mi tvp521)  

This article is cited in 3 scientific papers (total in 3 papers)

Asymptotic efficiency of the maximum likelihood estimator

J. Wolfowitz

USA

Full text: PDF file (930 kB)

English version:
Theory of Probability and its Applications, 1965, 10:2, 247–260

Bibliographic databases:

Language:

Citation: J. Wolfowitz, “Asymptotic efficiency of the maximum likelihood estimator”, Teor. Veroyatnost. i Primenen., 10:2 (1965), 267–281; Theory Probab. Appl., 10:2 (1965), 247–260

Citation in format AMSBIB
\Bibitem{Wol65}
\by J.~Wolfowitz
\paper Asymptotic efficiency of the maximum likelihood estimator
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 2
\pages 267--281
\mathnet{http://mi.mathnet.ru/tvp521}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=184338}
\zmath{https://zbmath.org/?q=an:0142.15402}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 2
\pages 247--260
\crossref{https://doi.org/10.1137/1110029}


Linking options:
  • http://mi.mathnet.ru/eng/tvp521
  • http://mi.mathnet.ru/eng/tvp/v10/i2/p267

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. M. S. Ermakov, “On asymptotically efficient statistical inference for moderate deviation probabilities”, Theory Probab. Appl., 48:4 (2004), 622–641  mathnet  crossref  crossref  mathscinet  zmath  isi
    2. Ermakov M., “The Sharp Lower Bound of Asymptotic Efficiency of Estimators in the Zone of Moderate Deviation Probabilities”, Electron. J. Stat., 6 (2012), 2150–2184  crossref  isi
    3. M. S. Ermakov, “On asymptotically efficient statistical inference on a signal parameter”, J. Math. Sci. (N. Y.), 206:2 (2015), 159–170  mathnet  crossref
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:342
    Full text:161

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021